×

Found 2 Documents (Results 1–2)

100
MathJax

Uniqueness of solution for an inverse problem for the Maxwell system of equations. (Russian) Zbl 1100.35118

Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. Proceedings of the seminar dedicated to the 60th birthday of Prof. V. N. Vragov, October 3-5, 2005. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN (ISBN 5-86134-128-1/pbk). 60-69 (2005).
MSC:  35R30 35Q60 78A25
PDF BibTeX XML Cite

Uniqueness in an inverse problem for an elasticity system. (Russian, English) Zbl 1050.35135

Sib. Mat. Zh. 45, No. 4, 747-757 (2004); translation in Sib. Math. J. 45, No. 4, 618-627 (2004).
MSC:  35R30 74J25 45K05
PDF BibTeX XML Cite
Full Text: EuDML EMIS

Filter Results by …

Document Type

Year of Publication

all top 3

Classification